Alert archive / North Dakota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 64, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 28, 2023, 4:51 PM CDT for Benson County, Ramsey County, Towner County, North Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2023, 4:51 PM CDT (21:51 UTC)
- Expired
- Jun 28, 2023, 5:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benson County, ND, Ramsey County, ND, Towner County, ND
The radar
The Minot AFB radar (KMBX), 127 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 5:25 PM CDT | HAIL 0.75 | 1 Wnw Penn, ND | pea to dime sized hail. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929
WUUS53 KFGF 282151
SVRFGF
NDC005-071-095-282230-
/O.NEW.KFGF.SV.W.0064.230628T2151Z-230628T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
451 PM CDT Wed Jun 28 2023
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
North central Benson County in northeastern North Dakota...
Southeastern Towner County in northeastern North Dakota...
West central Ramsey County in northeastern North Dakota...
* Until 530 PM CDT.
* At 451 PM CDT, a severe thunderstorm was located near Churchs
Ferry, or 21 miles northwest of Devils Lake, moving southeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Penn, Webster, Churchs Ferry, Maza and Grahams Island State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4834 9940 4848 9914 4828 9872 4802 9910
TIME...MOT...LOC 2151Z 323DEG 26KT 4833 9921
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perroux3 follow-up statements
015
WWUS53 KFGF 282200
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
500 PM CDT Wed Jun 28 2023
NDC005-071-095-282230-
/O.CON.KFGF.SV.W.0064.000000T0000Z-230628T2230Z/
Benson ND-Towner ND-Ramsey ND-
500 PM CDT Wed Jun 28 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL BENSON...SOUTHEASTERN TOWNER AND WEST CENTRAL
RAMSEY COUNTIES...
At 500 PM CDT, a severe thunderstorm was located over Churchs Ferry,
or 18 miles northwest of Devils Lake, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Penn, Webster, Churchs Ferry, Maza and Grahams Island State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4834 9940 4848 9914 4828 9872 4802 9910
TIME...MOT...LOC 2200Z 302DEG 23KT 4829 9918
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perroux344
WWUS53 KFGF 282214
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
514 PM CDT Wed Jun 28 2023
NDC095-282223-
/O.CAN.KFGF.SV.W.0064.000000T0000Z-230628T2230Z/
Towner ND-
514 PM CDT Wed Jun 28 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TOWNER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4837 9912 4837 9904 4828 9872 4808 9915
4812 9919 4834 9929
TIME...MOT...LOC 2213Z 321DEG 26KT 4823 9910
$$
NDC005-071-282230-
/O.CON.KFGF.SV.W.0064.000000T0000Z-230628T2230Z/
Benson ND-Ramsey ND-
514 PM CDT Wed Jun 28 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL BENSON AND WEST CENTRAL RAMSEY COUNTIES...
At 513 PM CDT, a severe thunderstorm was located over mainly rural
areas of western Ramsey County, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Penn, Webster and Churchs Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4837 9912 4837 9904 4828 9872 4808 9915
4812 9919 4834 9929
TIME...MOT...LOC 2213Z 321DEG 26KT 4823 9910
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perroux171
WWUS53 KFGF 282230
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
530 PM CDT Wed Jun 28 2023
NDC005-071-282239-
/O.EXP.KFGF.SV.W.0064.000000T0000Z-230628T2230Z/
Benson ND-Ramsey ND-
530 PM CDT Wed Jun 28 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BENSON AND WEST
CENTRAL RAMSEY COUNTIES WILL EXPIRE AT 530 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 4837 9912 4837 9904 4828 9872 4808 9915
4812 9919 4834 9929
TIME...MOT...LOC 2229Z 323DEG 26KT 4815 9901
$$
PerrouxWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:05 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 28, 3:05 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 305 PM CDT Wed Jun 28 2023 .SHORT TERM...(This evening through Thursday night) Issued at 305 PM CDT Wed Jun 28 2023 Convective chances and strength will be the main issues for the period. Water vapor loop shows the main trough digging down over southern Canada, with one embedded shortwave moving through northern MN and another approaching northern ND. There has been some convection developing along the surface trough axis extending from southern Canada into north central ND. ML CAPE values shown by the SPC mesoanalysis page has around 2000 J/kg. Deep layer bulk shear is minimal at this point, but there is some surface vorticity and 0-3km CAPE near the Turtle Mountains. A weak funnel cloud has been reported just outside our CWA, and will have to watch the trough axis as it moves into our northwestern counties this evening. While the lack of deep layer shear will make storms short lived, there could be a period with some pulsing up to severe hail levels and brief funnels. Updraft helicity probabilities from the HREF are not high for our western counties, but there is some signal for some isolated severe cells. These threats should diminish as the sun goes down, but the upper wave coming down should help keep at least some shower and elevated thunderstorm activity going through the night as the system moves into MN. There may be some lingering showers in our east tomorrow morning again as the shortwave moves through northern MN. There is some question as to how much destabilization we will get behind this shortwave, as there is a weak frontal boundary coming through with it. NBM mean surface based CAPE is in the 500-1000 J/kg range, and deep layer shear is still around 15 kts. Not hugely impressed with severe chances tomorrow, but there could be more thunderstorm development and some impacts from brief downpours and lightning. This activity will quickly fizzle off Thursday evening under weak surface high pressure and most of the upper forcing off to the east. .LONG TERM...(Friday through Wednesday) Issued at 305 PM CDT Wed Jun 28 20 Friday through Sunday...The period starts off fairly quiet with northwesterly flow aloft giving way to some ridging over the weekend. Some isolated shower and thunderstorm activity is not completely out of the question due to some ridge riding shortwaves, but overall the pattern looks a bit drier for start of July. Temperatures will be near seasonal averages for Friday as weak surface high pressure continues, but should warm up well into the 80s and even low 90s as heights rise Saturday and Sunday. Monday through Wednesday...Flow starts to become more zonal and then southwesterly as a broad trough drops down out of Canada into the Northern Plains. A cold front will be dropping through at some point on Monday, and impacts will depend on when exactly it comes through, but overall a trend towards slightly cooler temperatures and a more active pattern looks reasonable for next week. Probabilities for over 1000 J/kg of CAPE look high (above 60 percent) for the frontal passage on Monday. Greater spread on the 4th of July, with ensemble members ranging from very stable to around 1500 J/kg. M climate percentiles do have a bit of a wet signal for Tuesday, which would fit the Murphy's Law of getting precipitation on a holiday. Several weak shortwaves will be moving through Tuesday into Wednesday, but hard to get a handle at this point on exact impacts. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1247 PM CDT Wed Jun 28 2023 There continues to be some MVFR to IFR ceilings for most locations along and eat of the Red River, with clearing skies around KDVL. Conditions should improve to VFR for most sites later this afternoon, although KBJI could see some IFR ceilings a bit longer. Thunderstorms will move in from west to east late this afternoon and evening, mainly affecting the more northern airports. Have VCTS for all but KFAR. Convection should move out of the area and/or weaken to showers by late evening. Winds that are light and variable will pick up out of the west to northwest at around 10 kts by the end of the period. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && SHORT TERM...JR LONG TERM...JR AVIATION...JR
Hazardous weather outlook, Jun 28, 4:29 PM CDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 429 PM CDT Wed Jun 28 2023 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-292130- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 429 PM CDT Wed Jun 28 2023 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Isolated strong to severe thunderstorms are possible late this afternoon through early evening, mainly across the northern Red River Valley and the Devils Lake region. Quarter sized hail, 60 mph winds, lightning, and locally heavy rain are the main concerns. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 28, 3:53 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Grand Forks ND 353 PM CDT Wed Jun 28 2023 NDZ006-007-015-282130- Towner ND-Ramsey ND-Cavalier ND- 353 PM CDT Wed Jun 28 2023 ...A strong thunderstorm will impact portions of southeastern Towner, southwestern Cavalier and north central Ramsey Counties through 430 PM CDT... At 353 PM CDT, Doppler radar was tracking a strong thunderstorm over mainly rural areas of southeastern Towner County , moving east at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of southeastern Towner, southwestern Cavalier and north central Ramsey Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4853 9923 4862 9914 4860 9881 4836 9896 TIME...MOT...LOC 2053Z 289DEG 19KT 4854 9910 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Perroux
Special weather statement, Jun 28, 4:03 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
403 PM CDT Wed Jun 28 2023
NDZ007-282130-
Cavalier ND-
403 PM CDT Wed Jun 28 2023
...A strong thunderstorm will impact portions of southwestern
Cavalier County through 430 PM CDT...
At 402 PM CDT, Doppler radar was tracking a strong thunderstorm over
Munich, or 21 miles west of Langdon, moving east at 20 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Munich, Alsen and Calio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4878 9846 4854 9866 4854 9897 4863 9897
4880 9879
TIME...MOT...LOC 2102Z 290DEG 18KT 4865 9880
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
PerrouxSpecial weather statement, Jun 28, 4:14 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
414 PM CDT Wed Jun 28 2023
NDZ006-282130-
Towner ND-
414 PM CDT Wed Jun 28 2023
...A strong thunderstorm will impact portions of southwestern Towner
County through 430 PM CDT...
At 414 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of York, or 35 miles northwest of Devils Lake, moving
east at 20 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Cando.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4843 9949 4850 9950 4851 9949 4850 9918
4837 9933 4837 9949
TIME...MOT...LOC 2114Z 290DEG 18KT 4845 9947
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
PerrouxSpecial weather statement, Jun 28, 4:30 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
430 PM CDT Wed Jun 28 2023
NDZ006>008-015-282145-
Pembina ND-Towner ND-Ramsey ND-Cavalier ND-
430 PM CDT Wed Jun 28 2023
...Strong thunderstorms will impact portions of southeastern Towner,
central Cavalier, north central Ramsey and northwestern Pembina
Counties through 445 PM CDT...
At 430 PM CDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout and half inch size hail along a
line extending from 6 miles north of Vang to near Starkweather.
Movement was northeast at 10 mph.
HAZARD...Landspouts and half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Langdon, Starkweather, Hampden, Alsen, Olga, Dresden and Vang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4884 9778 4835 9890 4849 9907 4900 9825
4900 9815
TIME...MOT...LOC 2130Z 246DEG 8KT 4899 9815 4842 9891
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
PerrouxSpecial weather statement, Jun 28, 4:32 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
432 PM CDT Wed Jun 28 2023
NDZ006-014-015-282200-
Benson ND-Towner ND-Ramsey ND-
432 PM CDT Wed Jun 28 2023
...A strong thunderstorm will impact portions of north central
Benson, southern Towner and northwestern Ramsey Counties through 500
PM CDT...
At 432 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout and penny size hail 8 miles west of
Maza, or 31 miles northwest of Devils Lake, moving southeast at 15
mph.
HAZARD...Landspouts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Cando and Maza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4837 9949 4844 9949 4853 9933 4841 9895
4824 9933 4837 9954
TIME...MOT...LOC 2132Z 300DEG 12KT 4842 9938
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
PerrouxSpecial weather statement, Jun 28, 4:43 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
443 PM CDT Wed Jun 28 2023
NDZ006>008-015-054-282230-
Pembina ND-Towner ND-Western Walsh County ND-Ramsey ND-Cavalier ND-
443 PM CDT Wed Jun 28 2023
...Strong thunderstorms will impact portions of southeastern Towner,
eastern Cavalier, northeastern Ramsey, northwestern Walsh and
northern Pembina Counties through 530 PM CDT...
At 442 PM CDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout and nickel size hail along a line
extending from near Neche to Garske. Movement was southeast at 25
mph.
HAZARD...Landspouts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Langdon, Cavalier, Walhalla, Pembina, Neche, Edmore and Osnabrock.
This includes Interstate 29 between mile markers 208 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4900 9723 4895 9724 4888 9720 4828 9872
4848 9914 4866 9863 4900 9812
TIME...MOT...LOC 2142Z 292DEG 22KT 4898 9747 4836 9886
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
PerrouxThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:20 PM CDT | Special Weather Statement | FGF | Towner | 25 min |
| Jun 27, 7:38 PM CDT | Special Weather Statement | FGF | Benson | 37 min |
| Jun 27, 7:55 PM CDT | Special Weather Statement | FGF | Towner | 35 min |
| Jun 27, 8:01 PM CDT | Special Weather Statement | FGF | Griggs | 29 min |
| Jun 27, 8:06 PM CDT | Severe Thunderstorm Warning | FGF | Nelson | 24 min |
| Jun 27, 8:10 PM CDT | Special Weather Statement | FGF | Eddy | 35 min |
| Jun 27, 8:28 PM CDT | Special Weather Statement | FGF | Nelson | 32 min |
| Jun 27, 8:33 PM CDT | Severe Thunderstorm Warning | FGF | Nelson | 27 min |
| Jun 27, 8:48 PM CDT | Special Weather Statement | FGF | Eddy | 27 min |
| Jun 27, 8:55 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 18 min |
| Jun 27, 9:04 PM CDT | Special Weather Statement | FGF | Ramsey | 26 min |
| Jun 28, 2:52 PM CDT | Special Weather Statement | FGF | Towner | 23 min |
| Jun 28, 3:53 PM CDT | Special Weather Statement | FGF | Towner | 37 min |
| Jun 28, 3:57 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina | 48 min |
| Jun 28, 4:03 PM CDT | Special Weather Statement | FGF | Cavalier | 27 min |
| Jun 28, 4:14 PM CDT | Special Weather Statement | FGF | Towner | 16 min |
| Jun 28, 4:30 PM CDT | Special Weather Statement | FGF | Cavalier | 15 min |
| Jun 28, 4:32 PM CDT | Special Weather Statement | FGF | Towner | 28 min |
| Jun 28, 4:43 PM CDT | Special Weather Statement | FGF | Cavalier, Pembina | 47 min |
| Jun 28, 5:05 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina | 40 min |
| Jun 28, 5:29 PM CDT | Special Weather Statement | FGF | Ramsey | 31 min |
| Jun 28, 5:37 PM CDT | Special Weather Statement | FGF | Benson | 38 min |
| Jun 28, 5:43 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 20 min |
| Jun 28, 5:47 PM CDT | Special Weather Statement | FGF | Pembina | 28 min |
| Jun 28, 5:56 PM CDT | Special Weather Statement | FGF | Pembina | 49 min |
| Jun 28, 6:03 PM CDT | Special Weather Statement | FGF | Ramsey | 27 min |
| Jun 28, 6:08 PM CDT | Special Weather Statement | FGF | Towner | 37 min |
| Jun 28, 6:25 PM CDT | Special Weather Statement | FGF | Walsh | 35 min |
| Jun 28, 6:28 PM CDT | Special Weather Statement | FGF | Eddy, Nelson | 32 min |
| Jun 28, 6:55 PM CDT | Special Weather Statement | FGF | Walsh | 35 min |
| Jun 28, 6:57 PM CDT | Special Weather Statement | FGF | Eddy | 33 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.